# SDR UPS99828669

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FS 1080 FRAME AT LONG 35R, THE LOWER FLANGE IS CORRODED BEYOND LIMITS.  REPAIRED FRAME IAW SRM 53-2-0 FIG 2.
